Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
bp spike out of nowhere
#1
I woke up this morning like I had a real wild night last night. My head was pounding. I was in a fog. Even my eyes were sore. My BP was 164/110 The medications have been working just fine for almost a year so I have no idea what is going on. I am on 5mg Altace (an ACE inhibitor) so I don't get a stroke or kidney problems. This is the first time I have had this sort of effect so I am thinking the medication might be starting to fail. Does that make sense?

#2
After one bad night on the medications, I wouldn't come to that conclusion. There are so many things that could cause it. Some sort of interaction with a food, drink or medication could cause it. An allergy to the medication might cause it. This is just what I can think of. If you have more of these sessions then go to the doctor. Otherwise, I wouldn't worry just yet.

#3
You mentioned an allergy. I have been taking the medication for almost a year! How do you get an allergy after a year? I have had food allergies in the past so that is why I am asking.

#4
How are you feeling today? Have you had the same bad feelings?

Allergies can form at times. All it takes is your body suddenly deciding that something is foreign. Then it reacts badly with the stuff causing a reaction.

#5
I am better. It was only the one day. I haven't had any problems since. Thanks for asking. I'll have to chalk it up to being a one of. I'll just ask my doctor the next time it happens.
#6
I would maybe let your doctor know about the night that you felt so poorly and your BP spiked. They might have some insights for you. Perhaps there was just something that put some strain on your body that day or night that you have overlooked.




Users browsing this thread:
1 Guest(s)